# SDR 2000UALA00520

- Difficulty date: August 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Aircraft time: 65,076 hours, 37,268 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Arced
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT OBSERVED ARCING AND SPARKING IN THE AREA AFT OF THE COFFEEMAKER IN THE FORWARD GALLEY.  *S/D*  AMIS HISTORY INDICATES CIRCUIT BREAKERS WERE CYCLED AND RETESTED.  MAINTENANCE CREW COULD NOT DUPLICATE PROBLEM.  ALL HOT PLATES AND COFFEE POTS OPERATED NORMAL PER MM 25-34-05.  ALSO CHECKED CONNECTOR IN GALLEY FOR EVIDENCE OF ARCING, NONE FOUND.
